# SDR UPS97222516

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: HFAB53AN011
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKING CUST ID 510935, FOUND CORROSION ON TOP FLANGE OF FLOOR BEAM AT BS 640 WL 208 BL ZERO-LBL 25.  REMOVED CORRODED FLANGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-10-8.
